# SDR CALA2018120702514

- Difficulty date: December 4, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 58,275 hours, 20,915 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Condition: Not Reported
- Location: Bleed Air Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CB BLEEDAIR VALVES LEFT POPPED INFLIGHT REMOVED AND REPLACED MJ 0311 HARNESS REF AMM 73-21-06 ALL OPS CHECKS GOOD AT THIS TIME . A/C OK TO CONTINUE
